I started haveing alot of Brain shivers, zaps , what ever they are called. I was on Effexore XR 75mg then for control of hot flashes. My GP asked if I had missed any and I hadn't. They started the day I has some manual traction to my neck and at the same time my lips went numb and tingly. It took over a week for my lips to not feel tingly but the zaps, shivers have never gone away. Sometimes I have alot and others none. some are sever and others just mild and annoying. I had to go off the Effexor for a upcoming sleep study and did not notice much difference. I did notice the hot flashes were no longer that bad so I never started it again. (I had hysterectomy total hense the hot flashes). I have been off it now for several months but continue to have the shivers, shocks. More noticable in the mornings and more with movement than while sitting. I think while sitting it is with head or eye movement.
I had several sleep and mslt tests done due to severe fatigue that started last June 2009 and we are unable to find the cause. I also have prickly, little electrical shock feels to my skin from head to toe since MVA with concusion in 2006. Should I see a neurologist about these zaps , shivers? Or can they be attributed to the effexor and for this long after stopping them? I was on them for about a year before the's brain symptoms started and again, it was the day manual traction to my neck also caused tingling and numbness in my lips for a week. Please advise if able?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.